MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number B35200
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 37612 serial# (b)(6) implanted: (b)(6) 2018 explanted: (b)(6) 2023 product type implantable neurostimulator product id 3708660 serial# (b)(6) implanted: (b)(6) 2016 product type extension product id 3708660 serial# (b)(6) implanted: (b)(6) 2016 product type extension product id 3387s-40 lot# va10dgd implanted: (b)(6) 2016 product type lead product id 3387s-40 lot# va10dgd implanted: (b)(6) 2016 product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot #: (b)(6), ubd: 04-jan-2020, udi#: (b)(4); product id: 3708660, serial/lot #: (b)(6), ubd: 04-jan-2020, udi#: (b)(4); product id: 3387s-40, serial/lot #: (b)(6), ubd: 21-aug-2018, udi#: (b)(4); product id: 3387s-40, serial/lot #: (b)(6), ubd: 21-aug-2018, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The manufacturer representative provided additional information indicating that elevated impedances were observed on both leads.Prior to generator replacement, contact 0 was within normal limits, and contact 1 was elevated; after replacement, contact 0 was elevated, and contact 1 was within normal limits.The physician attempted a clean and dry at the ipg connection point with no change in impedance values.The physician is aware of the findings, and no follow-up is planned at this time.Additional information was received from manufacturer representative (rep).Rep clarified the inss were replaced due to normal battery depletion.

Brand Name
PERCEPT
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25752468
Report Number3004209178-2026-11428
Device Sequence Number10517853
Product Code MRU
UDI-Device Identifier00763000642174
UDI-Public(01)00763000642174(17)250628
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/08/2026
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age15 YR
Patient SexFemale